MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 11-IN EXTENSION SET W/ MAX Y AND; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 11-IN EXTENSION SET W/ MAX Y AND; INTRAVASCULAR ADMINISTRATION SET
Model Number MPX5304-C
Medical Device Problem Codes Backflow (1064); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that 11-in extension set w/ max y and disconnected and there was blood backflow.The following information was provided by the initial reporter: material no: mpx5304-c batch no: 20036111.It was reported that tubing disconnected in a joined area and patient was bleeding from what was left of t-connector.Event description per email states: t-connector attached to iv was defective.The tubing disconnected in a joined area and the pt rang because he was bleeding from what was left of t-connector.Minimal blood loss and a new intact t connector attached.
 
Additional Manufacturer Narrative
Investigation: a device history record review for model mpx5304-c lot number 20036111 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of connection issues with lot #20036111 regarding item #mpx5304-c.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.H3 other text : see h.10.
 
Event or Problem Description
It was reported that 11-in extension set w/ max y and disconnected and there was blood backflow.The following information was provided by the initial reporter: material no: mpx5304-c batch no: 20036111 it was reported that tubing disconnected in a joined area and patient was bleeding from what was left of t-connector.Event description per email states: t-connector attached to iv was defective.The tubing disconnected in a joined area and the pt rang because he was bleeding from what was left of t-connector.Minimal blood loss and a new intact t connector attached.

Brand Name
11-IN EXTENSION SET W/ MAX Y AND
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10694555
Report Number9616066-2020-20093
Device Sequence Number3486363
Product Code FPA
UDI-Device Identifier50885403237247
UDI-Public50885403237247
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/13/2025
Device Model NumberMPX5304-C
Device Catalogue NumberMPX5304-C
Device Lot Number20036111
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/22/2020
Supplement Date Received by Manufacturer10/22/2020
Initial Report FDA Received Date10/17/2020
Supplement Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR